Dae San Kim
Dae San Kim
Verified email at sogang.ac.kr
Title
Cited by
Cited by
Year
Some algebraic properties and a distance measure for interval-valued fuzzy numbers
DH Hong, S Lee
Information Sciences 148 (1-4), 1-10, 2002
1302002
Daehee numbers and polynomials
DS Kim, T Kim
arXiv preprint arXiv:1309.2109, 2013
1072013
Degenerate Laplace transform and degenerate gamma function
T Kim, DS Kim
Russian Journal of Mathematical Physics 24 (2), 241-248, 2017
902017
Some identities of Bell polynomials
D San Kim, T Kim
Science China Mathematics 58 (10), 1-10, 2015
65*2015
A note on nonlinear Changhee differential equations
T Kim, DS Kim
Russian Journal of Mathematical Physics 23 (1), 88-92, 2016
612016
A note on Changhee polynomials and numbers
DS Kim, T Kim, JJ Seo
Adv. Stud. Theor. Phys 7 (20), 993-1003, 2013
592013
Identities of symmetry for higher-order Euler polynomials in three variables (II)
DS Kim, N Lee, J Na, KH Park
Journal of Mathematical Analysis and Applications 379 (1), 388-400, 2011
572011
Umbral calculus and Sheffer sequences of polynomials
T Kim, DS Kim, T Mansour, SH Rim, M Schork
Journal of Mathematical Physics 54 (8), 083504, 2013
552013
Gauss sums for symplectic groups over a finite field
D San Kim
Monatshefte für Mathematik 126 (1), 55-71, 1998
551998
Some identities of Frobenius-Euler polynomials arising from umbral calculus
DS Kim, T Kim
Advances in Difference Equations 2012 (1), 196, 2012
542012
Higher-order Changhee numbers and polynomials
DS Kim, T Kim
arXiv preprint arXiv:1310.7103, 2013
502013
Some new identities of Frobenius-Euler numbers and polynomials
DS Kim, T Kim
Journal of Inequalities and Applications 2012 (1), 307, 2012
50*2012
Identities involving degenerate Euler numbers and polynomials arising from non-linear differential equations.
T Kim, D San Kim
Journal of Nonlinear Sciences & Applications (JNSA) 9 (5), 2016
492016
Abundant symmetry for higher-order Bernoulli polynomials (I)
DS Kim, N Lee, J Na, KH Park
Adv. Stud. Contemp. Math 23, 461-482, 2013
482013
Some identities involving Gegenbauer polynomials
D San Kim, T Kim, SH Rim
Advances in Difference Equations 2012 (1), 219, 2012
48*2012
Some formulae for the product of two Bernoulli and Euler polynomials
DS Kim, DV Dolgy, T Kim, SH Rim
Abstract and Applied Analysis 2012, 2012
432012
Some identities for Bernoulli numbers of the second kind arising from a non-linear differential equation
DS Kim, T Kim
Bulletin of the Korean Mathematical Society 52 (6), 2001-2010, 2015
412015
q-Bernoulli polynomials and q-umbral calculus
D San Kim, TK Kim
Science China Mathematics 57 (9), 1867-1874, 2014
412014
Degenerate polyexponential functions and degenerate Bell polynomials
T Kim, D San Kim
Journal of Mathematical Analysis and Applications, 124017, 2020
402020
A note on polyexponential and unipoly functions
DS Kim, T Kim
Russian Journal of Mathematical Physics 26 (1), 40-49, 2019
392019
The system can't perform the operation now. Try again later.
Articles 1–20